T Nation

Finasteride Before Starting TRT


#1

I have done a phone consultation with my TRT doc and getting in to see her in the next 4 weeks (really backed up).

She determined over the phone that I have all the signs of low T. In fact, it has got so bad that I can barely function.

Anyway, about 10 days ago I began to take 1.25mg of Fin every other day because my hair was falling out so bad. Surprisingly, I feel like a totally different person. I can focus, I am assertive and I can actually function. I don't feel nearly as good as I used to before the low T symptoms, but I would say I have a 60% improvement, which from where I was, is remarkable.

It kind of feel like after 10 days that these good feelings are starting to level off. Does anybody know why this is happening and will TRT intensify these feelings? Again, I went from unable to function to actually enjoying life. My family and friends are even asking what is going on.